Jump to content
CrazyBoards.org

Recommended Posts

anyone done it? 

if so, anyone else felt this utterly hopeless and weepy?!

worst.

withdrawal.

ever.

<{POST_SNAPBACK}>

I came off it, but it was a superlow dose (50mg low)...the withdrawal I didnt even notice...but I was so fecking stoned on zonegran...

How much are you coming off, what are you taking it for, and how fast are you coming down? And what other meds? I felt that crappy coming off Neurontin too fast, and off Keppra too fast.

Hoping it gets easier soon,

Kassiane

<{POST_SNAPBACK}>

coming off of 200... i was taking it for bipolar disorder but now there is speculation i'm not bipolar.

i'm also w/ a new doctor and she thought zonegran was a total placebo.

but i've just never felt so... SAD.

different from depression.  i just feel like everything is so tragic.

ick.

Link to comment
Share on other sites

coming off of 200... i was taking it for bipolar disorder but now there is speculation i'm not bipolar.

i'm also w/ a new doctor and she thought zonegran was a total placebo.

but i've just never felt so... SAD.

different from depression.  i just feel like everything is so tragic.

ick.

<{POST_SNAPBACK}>

Placebo or not (I dont agree btw, I just dont like the med. But my opinion is complicated), just yanking you off 200 isnt..umm...the best way to do things, 4 day half life or not. It does a zillion things in your brain. One or more of them is messing with you now. Or the lack of it.

Ick indeed. When does she present her miracle?

Kassiane

<{POST_SNAPBACK}>

i don't know about the whole placebo thing:  every pdoc other than the one who prescribed it (which is 4 total... insurance has been changing a LOT lately) looked at me blankly when i said zonegran.  like "whuuuu?  i never heard of it" kinda look.  then said it does nothing.

she weaned me down from 200 to 100, which seemed fine, and now i'm on none... and just ... so sad. 

4 day half life - will i feel better tomorrow????

as for presenting a miracle... i'd really like to know.

maybe "not being bipolar" is supposed to tide me over.

for now it's just me, the lamictal, and my first dose of zoloft.... ;)

Link to comment
Share on other sites

That look followed by "it does nothing" means "Ive never heard of it so must discredit the medication so as to not lose face in front of the patient' 99.9% of the time.

i wondered as much....

Zonegran effects just about everything in your brain. EVERYTHING. Sodium and calcium channels, dopamine, I think serotonin a little, a few other things...has like 10 mechanisms of action. It is the chemical equivalent of someone coming into your house and rearranging and saying "see, my way's better!". But since it hits SOOOO much it either REALLY WORKS or REALLY DOESNT.

It's no placebo. They just arent sure what it's place is for mood disorders yet.

ugh, psych meds scare me...  zonegran scares me, not being off zonegran scares me....

Heh. If she's wrong about you "not being bipolar" I hope she has a good backup plan. Words dont tide people over in difficult withdrawals.

that scares me too... i was ok w/ being bipolar.  now it's all grey and unknown again... and i'm REALLY petrified of when it comes time to wean me off the lamictal... supposing we even get that far, maybe she wants to throw the adderall in first ??

thanks for the support.  so nice to have someone to "talk" to ;)

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...